# SDR AALA20130927018

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 43,616 hours, 5,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SEAT ROW 25 AISLE EMERGENCY LIGHTS INOPERATIVE.  FOUND A CONNECTOR LOOSE AT CENTER FLOOR BOX.  RECONNECTED PLUG.  OPERATIONS CHECKED NORMAL.
